Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  Geometric proofs of the two-dimensional Borsuk–Ulam theorem
 
 
Title: Geometric proofs of the two-dimensional Borsuk–Ulam theorem
Author: Siburg, Karl Friedrich
Appeared in: Mathematische Semesterberichte
Paging: Volume 56 (2008) nr. 1 pages 79-84
Year: 2008
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands